Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 119, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 7, 2007, 2:05 PM CDT for Sevier County, Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2007, 2:05 PM CDT (19:05 UTC)
- Expired
- May 7, 2007, 2:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Sevier County, AR
The radar
The Western Arkansas radar (KSRX), 144 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.1 hours before the alert went out and 311 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1891 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 10:54 AM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 7, 10:54 AM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1054 AM CDT MON MAY 7 2007 .DISCUSSION... NO CHANGES TO PREVIOUS FORECAST. REMOVED MORNING CLOUDINESS WORDING. POPS LEFT ALONE WITH SLIGHT CHANCES EVERYWHERE EXCEPT CHANCE POPS NORTHWEST CORNER. CONVECTION CONTINUES TO STREAM NORTHWARD ACROSS N TX AND E OK. TRAJECTORIES MAKE IT APPEAR THAT OUR AREA WILL MISS THE BRUNT. /17/ && .AVIATION... VFR CONDITIONS ARE EXPECTED TO CONTINUE FOR MOST OF THE UPCOMING TAF PERIOD...AS SURFACE HIGH PRESSURE OVER THE EAST COAST AND AN UPPER LEVEL RIDGE CONTINUES TO INFLUENCE THE WEATHER PATTERN ACROSS THE AREA. LOW LEVEL MOISTURE FROM THE GULF WILL CONTINUE TO BE FED INTO THE AREA VIA SOUTHERLY FLOW...BUT THE MID LEVELS LOOK TO REMAIN FAIRLY DRY. SCATTERED CU SHOULD DEVELOP BY 18Z WITH HEATING...BUT CONVECTION WILL BE LIMITED BY THE WARM AND DRY AIR ALOFT. A FEW SHOWERS HAVE BEEN OBSERVED IN EAST TEXAS THIS MORNING...AND A STRAY SHOWER OR TWO VISITING ARKLATEX TERMINALS IS NOT TOTALLY OUT OF THE QUESTION TODAY. /23/ && .PRELIMINARY POINT TEMPS/POPS... SHV 69 87 67 86 / 10 20 20 10 MLU 66 85 63 85 / 10 20 20 0 DEQ 67 84 64 82 / 10 20 20 20 TXK 68 84 66 84 / 10 20 20 10 ELD 65 85 63 84 / 10 20 20 10 TYR 69 86 66 85 / 10 20 20 10 GGG 69 87 66 85 / 10 20 20 10 LFK 69 88 66 86 / 10 10 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17/23
Hazardous weather outlook, May 7, 12:00 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON MAY 7 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-081100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT MON MAY 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY ACROSS MAINLY NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS. WITH A VERY UNSTABLE ATMOSPHERE EXPECTED THIS AFTERNOON AND THIS EVENING...A FEW OF THESE STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. HOWEVER... WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS ONLY A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY NORTH OF THE INTERSTATE 30 CORRIDOR...FOR TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED TODAY OR TONIGHT. 17
In the hours before
Local storm report, May 7, 9:41 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
941 AM CDT MON MAY 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 10 NE QUITMAN 32.45N 92.60W
05/03/2007 JACKSON LA LAW ENFORCEMENT
NUMEROUS TREES BLOWN DOWN AND A COUPLE OF MOBILE HOMES
WITH ROOF DAMAGE JUST NORTH OF VERNON LOUISIANA.
&&
03The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:53 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 52 min |
| May 7, 5:35 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 25 min |
| May 7, 6:04 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 26 min |
| May 7, 6:19 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 56 min |
| May 7, 4:18 PM CDT | Severe Thunderstorm Warning | SHV | Little River | 57 min |
| May 7, 5:12 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead | 48 min |
| May 7, 6:00 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead | 44 min |
| May 7, 6:27 PM CDT | Severe Thunderstorm Warning | SHV | Nevada | 63 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.